# SDR DALA1132949866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT STA 1314 RT INTERCOSTAL SUPPORT BEAM LOWER END ATTACH BRACKET CRACKED.  REMOVED CRACKED BRACKET.  FABRICATED NEW BRACKET FROM BAC1505-100437 7075 T6 .100.  DRILLED AND DEBURED AND ALODINED AND PRIMED AND INST IAW DC9 SRM 51-10-3 AND 51-10-4.
